Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 119, NWS Albuquerque, NM

July 2, 2013Lincoln County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 2, 2013, 4:05 PM MDT for Lincoln County, Torrance County, New Mexico. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 2, 2013, 4:05 PM MDT (22:05 UTC)
Expired
Jul 2, 2013, 5:00 PM MDT
In force
55 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Lincoln County, NM, Torrance County, NM

The radar

The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:00 PM MDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 2, 3:00 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT TUE JUL 2 2013

.DISCUSSION...
NO MAJOR CHANGES IN THE SHORT TERM. MODELS SUGGEST THERE WILL BE A
BETTER FOCUS OVER THE CENTRAL AND WEST TONIGHT THROUGH THURSDAY FOR
WETTING RAIN CHANCES AS THE UPPER HIGH MEANDERS BACK TO THE SOUTH
AND OVER ARIZONA AND BELT OF STRONGER UPPER WINDS LINGERS FROM NORTH
TO SOUTH OVER NEW MEXICO. RUC INDICATES THE CENTRAL AND SOUTHWEST
WILL BE FAVORED LATER THIS EVENING AND POSSIBLY INTO THE OVERNIGHT.
ANOTHER GUSTY EAST WIND LIKELY FOR THE EASTERN ABQ METRO THIS
EVENING. THE SURFACE GRADIENT DEPICTED BY THE RUC INDICATES THE LOW
LEVEL MOISTURE WILL BE REPLENISHED WEST TOWARDS THE ARIZONA BORDER
TONIGHT...AND GUSTY SOUTHEAST WINDS ARE POSSIBLE OVER THE CONTDVD TO
GUP AND FMN LATE THIS EVENING AND OVERNIGHT. THIS COULD REPEAT AGAIN
WEDNESDAY NIGHT BEFORE THE UPPER HIGH CENTER SHIFTS FAR ENOUGH EAST
TO RESULT IN SLOWER STORM MOTION AND PERHAPS A BIT OF DRYING.

A TREND TOWARDS WARMER HIGHS FRIDAY AND INTO THE WEEKEND STILL
STANDS AS THE HIGH CENTER BECOMES LOCATED OVER NEW MEXICO. DON/T SEE
A MECHANISM TO TOTALLY DRY US OUT SO DIURNAL SHOWERS AND STORMS
WILL LIKELY FAVOR THE HIGHER TERRAIN AND NEARBY LOCATIONS. IN FACT
THE ECMWF INDICATES A SETUP FOR THIS WEEKEND WHICH COULD IMPORT SOME
MOISTURE NORTH INTO THE UPPER HIGH CIRCULATION AND RESULT IN BETTER
THAN GENERIC CONVECTION. BOTH ECMWF AND GFS SUGGEST THE HIGH WILL BE
WITH US INTO THE MIDDLE OF NEXT WEEK.

&&

.FIRE WEATHER...
OT A LOT OF CHANGES IN THE OVERALL PATTERN THROUGH THURSDAY AS THE
MODELS DEPICT THE UPPER HIGH OVER PORTIONS OF THE GREAT BASIN AND
ARIZONA. DURING THIS PERIOD...THE FORECAST AREA WILL EXPERIENCE A
NORTH/NORTHWEST STEERING FLOW FOR THE STORMS. WETTING RAIN WILL BE
POSSIBLE ACROSS THE MAJORITY OF THE AREA ALTHOUGH THE FOOTPRINT OF A
TENTH OF AN INCH WOULD BE THE SMALLEST ACROSS THE NORTHWEST THIRD OR
SO. THE STEERING FLOW WILL BE THE STRONGEST TODAY AND THEN GRADUALLY
BECOME A BIT LIGHTER THROUGH THURSDAY. GUSTY OUTFLOW WINDS WOULD
REMAIN A CONCERN. HUMIDITY VALUES WILL BE THE LOWEST ACROSS THE
NORTHWEST THIRD. THIS IS WHERE TEEN HUMIDITY VALUES WILL BE FOUND AT
TIMES DURING LESS CLOUD COVER DURING THE AFTERNOON.

MODELS PRETTY CONSISTENT WITH PLACING THE UPPER HIGH OVER NEW MEXICO
FRIDAY AND INTO THE WEEKEND AS A PACIFIC TROUGH DIGS INTO THE INTER
MOUNTAIN WEST. THIS DOESNT LOOK TO BE AN ESPECIALLY STRONG UPPER
HIGH SO A CAPPING INVERSION IN TERMS OF AFFECTING STORM POTENTIAL IS
NOT EXPECTED. THE STEERING FLOW FOR THE STORMS WILL GRADUALLY SHIFT
SOME DURING THIS PERIOD THUS ALLOWING FOR OTHER AREAS WITHIN
MOUNTAIN RANGES TO BE FAVORED VERSUS WHAT HAS BEEN EXPERIENCED THE
PAST FEW DAYS. THIS APPEARS TO BE A RECYCLED MOISTURE PERIOD. THIS
MEANS THE WETTING RAIN FOOTPRINT FOR STORMS WOULD REDUCE SOME AS THE
OVERALL ATMOSPHERE BECOMES A BIT DRIER AND SURFACE TEMPERATURES
BECOME A BIT WARMER. THIS LOOKS TO BE A SLOW PROCESS AND THE
MOUNTAIN AREAS SHOULD BE FAVORED WITH THE STORMS. WESTERN AREAS
COULD SEE LONGER PERIODS OF LOW HUMIDITY AS TIME GOES ON UNDER THIS
TYPE OF PATTERN...ESPECIALLY THE FOUR CORNERS AREA. SOME WESTERLY
WINDS SHOULD RETURN BUT NOT REAL STRONG. WILL NEED TO WATCH FOR ANY
SIGNIFICANT BACK DOOR COLD FRONTAL INTRUSION DURING THIS PERIOD
ALTHOUGH BOTH ECMWF AND GFS DO NOT INDICATE THAT SORT OF INFLUENCE
AT THIS TIME.

MODELS INDICATE SOME SORT OF UPPER HIGH INFLUENCE INTO NEXT WEEK AND
SUSPECT THAT THE RECYCLING OF MOISTURE WOULD CONTINUE IN THE FORM OR
ISOLD TO SCATTERED THUNDERSTORMS FAVORING THE MOUNTAINS. CANT HANG
MY HAT ON ANY ONE SIGNIFICANT MOISTURE INTRUSION ACROSS NORTHERN AND
CENTRAL NM AT THIS TIME BUT SUSPECT A BACK DOOR WILL DO THAT. MODELS
SHOW SOME SORT OF BACK DOOR OR HIGH PLAINS MOISTURE SURGE TUESDAY OF
NEXT WEEK. WILL CONTINUE TO MONITOR THAT AS TIME GOES ON. TIMING OF
THAT WOULD MOST LIKELY ADJUST SOME AS WE GET CLOSER TO THAT EVENT
PERIOD.

50

&&

.AVIATION...
18Z TAF CYCLE
FASTER MOVING SH/TS WILL PREVAIL TODAY. LOOKING AT A LITTLE MORE
COVERAGE VERSUS WHAT WAS OBSERVED YESTERDAY AS FAR AS IMPACTS TO
TERMINAL SITES. HAVE VCTS OR SH MENTIONED AT ALL OF THE TERMINAL
SITES. HAVE TEMPO SH/TS AT ALL OF THE TERMINAL SITES EXCEPT FOR
FMN. GUSTY OUTFLOW WIND AND PERHAPS EVEN SOME BLDU WILL BE
POSSIBLE WESTERN AND CENTRAL SITES. WETTER STORMS ALONG AND EAST
OF THE CENTRAL MTNS THAT COULD BRING MVFR CIGS/VIS FOR A BRIEF
PERIOD. AS THE OVERNIGHT PROGRESSES...CANT RULE OUT SOME LONGER
DURATION RAINFALL AND MVFR CIGS AT LVS AND PERHAPS EVEN ROW BASED
ON LATEST MODEL GUIDANCE.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  94  63  94 /  20  20  20  20
DULCE...........................  49  84  49  86 /  30  30  30  30
CUBA............................  52  82  51  84 /  40  40  40  30
GALLUP..........................  63  91  59  91 /  30  20  20  20
EL MORRO........................  55  87  54  85 /  30  30  30  30
GRANTS..........................  58  87  56  88 /  30  20  30  30
QUEMADO.........................  58  88  56  88 /  40  30  30  30
GLENWOOD........................  59  92  59  92 /  30  30  40  20
CHAMA...........................  46  80  47  81 /  30  40  40  30
LOS ALAMOS......................  54  80  54  81 /  40  40  40  30
PECOS...........................  50  74  50  75 /  50  50  40  30
CERRO/QUESTA....................  51  78  51  78 /  50  40  40  30
RED RIVER.......................  45  72  45  71 /  50  50  50  40
ANGEL FIRE......................  46  72  45  74 /  50  60  50  40
TAOS............................  54  80  52  83 /  50  30  40  30
MORA............................  50  74  49  75 /  50  50  50  40
ESPANOLA........................  51  84  52  86 /  50  30  30  20
SANTA FE........................  52  80  54  81 /  50  30  30  30
SANTA FE AIRPORT................  53  83  56  84 /  40  30  30  30
ALBUQUERQUE FOOTHILLS...........  60  84  61  87 /  40  30  30  30
ALBUQUERQUE HEIGHTS.............  64  86  65  88 /  30  20  30  20
ALBUQUERQUE VALLEY..............  59  87  60  90 /  30  20  30  20
ALBUQUERQUE WEST MESA...........  61  87  61  91 /  30  20  30  20
LOS LUNAS.......................  62  87  63  89 /  30  20  30  20
RIO RANCHO......................  61  86  63  90 /  30  20  30  20
SOCORRO.........................  65  88  64  92 /  40  30  30  20
SANDIA PARK/CEDAR CREST.........  57  82  59  86 /  40  30  30  30
TIJERAS.........................  59  83  60  86 /  40  30  30  30
MORIARTY/ESTANCIA...............  53  80  53  82 /  50  30  30  30
CLINES CORNERS..................  53  77  53  80 /  50  40  40  30
GRAN QUIVIRA....................  54  78  55  81 /  50  40  40  30
CARRIZOZO.......................  60  79  60  83 /  60  40  40  30
RUIDOSO.........................  51  73  53  76 /  60  50  40  40
CAPULIN.........................  50  78  50  79 /  30  30  30  20
RATON...........................  53  80  52  83 /  30  30  30  20
SPRINGER........................  52  79  51  82 /  30  30  30  20
LAS VEGAS.......................  50  76  50  78 /  50  40  30  30
CLAYTON.........................  57  83  57  85 /  20  30  20  10
ROY.............................  56  80  56  82 /  30  30  30  30
CONCHAS.........................  60  83  60  87 /  30  30  30  20
SANTA ROSA......................  60  84  60  87 /  30  30  30  30
TUCUMCARI.......................  63  86  62  89 /  20  20  20  20
CLOVIS..........................  60  82  59  85 /  20  20  20  10
PORTALES........................  60  83  60  85 /  20  20  20  10
FORT SUMNER.....................  60  83  60  87 /  30  30  30  20
ROSWELL.........................  65  86  64  90 /  40  20  20  10
PICACHO.........................  57  79  57  83 /  50  40  40  30
ELK.............................  53  74  54  78 /  50  40  40  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 2, 6:11 AM MDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 AM MDT TUE JUL 2 2013

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
611 AM MDT TUE JUL 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS AND IN WESTERN
AREAS SOUTH OF I-40. IN ADDITION SOME THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING A QUICK THREE QUARTERS OF AN INCH OF RAIN EAST OF
THE CONTINENTAL DIVIDE TO THE TEXAS BORDER. RAIN AT THIS RATE
COULD PRODUCE FLASH FLOODING WITHIN AND BELOW RECENTLY BURNED
FORESTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY ACROSS THE
EASTERN PLAINS...AND ALSO IN CENTRAL AND WESTERN AREAS SOUTH OF
I-40. IN ADDITION SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
A QUICK THREE QUARTERS OF AN INCH OF RAIN EAST OF THE CONTINENTAL
DIVIDE TO THE TEXAS BORDER...AND ALSO AROUND GLENWOOD. RAIN AT THIS RATE
COULD PRODUCE FLASH FLOODING WITHIN AND BELOW RECENTLY BURNED
FORESTS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

In the hours before

Special weather statement, Jul 2, 3:16 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT TUE JUL 2 2013

NMZ508-022145-
SOUTHWEST MOUNTAINS-
316 PM MDT TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY THROUGH 345
PM MDT...

AT 316 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF OLD HORSE SPRINGS...OR
ABOUT 31 MILES NORTHEAST OF RESERVE...MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...STATE HIGHWAY 12 WEST OF OLD
HORSE SPRINGS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3373 10827 3375 10854 3410 10847 3409 10826
TIME...MOT...LOC 2116Z 005DEG 18KT 3400 10838

34
Local storm report, Jul 2, 3:24 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MDT TUE JUL 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     1 SSE CLINES CORNERS    35.00N 105.66W
07/02/2013  M61 MPH          TORRANCE           NM   ASOS

            KCQC ASOS.

&&

EVENT NUMBER ABQ1301198

JF
Local storm report, Jul 2, 3:32 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT TUE JUL 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND GST     1 SSE CLINES CORNERS    35.00N 105.66W
07/02/2013  M64 MPH          TORRANCE           NM   ASOS

            KCQC ASOS.

&&

EVENT NUMBER ABQ1301199

JF
Local storm report, Jul 2, 3:44 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT TUE JUL 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             1 S CLINES CORNERS      35.00N 105.67W
07/02/2013  E1.00 INCH       TORRANCE           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1301200

JF
Special weather statement, Jul 2, 3:51 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 PM MDT TUE JUL 2 2013

NMZ523-533-022215-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-
351 PM MDT TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TORRANCE AND SOUTHWESTERN
GUADALUPE COUNTIES THROUGH 415 PM MDT...

AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ENCINO...OR ABOUT 12 MILES NORTHWEST OF
VAUGHN...MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...ENCINO AND DURAN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3442 10525 3445 10566 3480 10551 3479 10524
TIME...MOT...LOC 2151Z 000DEG 18KT 3468 10539

34
Special weather statement, Jul 2, 3:56 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT TUE JUL 2 2013

NMZ526-539-022230-
EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS-
356 PM MDT TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY THROUGH
430 PM MDT...

AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF ENCINOSO...OR ABOUT 19 MILES EAST
OF CARRIZOZO...MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...SMOKEY BEAR HISTORICAL PARK...
NOGAL...CAPITAN...FORT STANTON...BONITO LAKE AND ANGUS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3338 10548 3345 10579 3377 10564 3374 10542
TIME...MOT...LOC 2156Z 010DEG 19KT 3366 10555

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:06 PM MDTSpecial Weather StatementABQRio Arriba84 min
Jul 2, 12:29 PM MDTSpecial Weather StatementABQUnion31 min
Jul 2, 1:06 PM MDTSpecial Weather StatementABQMora24 min
Jul 2, 1:16 PM MDTSpecial Weather StatementABQMcKinley29 min
Jul 2, 1:25 PM MDTFlash Flood WarningABQMcKinley2 hr
Jul 2, 1:35 PM MDTSevere Thunderstorm WarningABQMcKinley40 min
Jul 2, 1:41 PM MDTSpecial Weather StatementABQSan Miguel34 min
Jul 2, 1:46 PM MDTSevere Thunderstorm WarningABQSan Miguel44 min
Jul 2, 1:53 PM MDTSpecial Weather StatementABQMora37 min
Jul 2, 2:27 PM MDTAreal Flood AdvisoryABQCibola, McKinley108 min
Jul 2, 2:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance46 min
Jul 2, 2:45 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 2, 3:02 PM MDTSpecial Weather StatementABQSan Juan28 min
Jul 2, 3:10 PM MDTAreal Flood AdvisoryABQCatron110 min
Jul 2, 3:13 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance62 min
Jul 2, 3:16 PM MDTSpecial Weather StatementABQCatron29 min
Jul 2, 3:45 PM MDTFlash Flood WarningABQCatron2 hr
Jul 2, 3:51 PM MDTSpecial Weather StatementABQTorrance24 min
Jul 2, 3:56 PM MDTSpecial Weather StatementABQLincoln34 min
Jul 2, 4:17 PM MDTSpecial Weather StatementABQTorrance28 min
Jul 2, 4:30 PM MDTFlash Flood WarningABQSan Miguel, Torrance2 hr
Jul 2, 4:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 2, 4:38 PM MDTAreal Flood AdvisoryABQTorrance112 min
Jul 2, 4:40 PM MDTAreal Flood AdvisoryABQLincoln110 min
Jul 2, 4:47 PM MDTSevere Thunderstorm WarningABQLincoln43 min
Jul 2, 4:58 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance62 min
Jul 2, 5:08 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe82 min
Jul 2, 5:19 PM MDTAreal Flood AdvisoryABQLincoln56 min
Jul 2, 5:34 PM MDTAreal Flood AdvisoryABQCatron86 min
Jul 2, 5:37 PM MDTSpecial Weather StatementABQSocorro38 min
Jul 2, 5:52 PM MDTAreal Flood AdvisoryABQLincoln, Socorro83 min
Jul 2, 5:57 PM MDTAreal Flood AdvisoryABQCibola, Socorro93 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.